# SDR P5CA0701533

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 25,625 hours, 4,022 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 1 THRUST REVERSER INNER WIRE MESH BONDING LOOSE AND MISSING BETWEEN 6 AND 10 O'CLOCK POSITIONS.  INTERIM REPAIR ACCOMPLISHED AS PER XEO 78-091604/FAA 8110-3.
